CDL Practice Tests For Logbook Rules Page 7

Logbook Rules Practice Questions

Click On The Picture To Begin

Good Luck!

What violations occurred on Day 2 of this example?

Day 1

Day 2


  • There is an 11 hour rule violation and a 30 minute break violation
  • There is a 14 hour rule violation and a 30 minute break violation
  • There is a 14 and 11 hour rule violation as well as a 30 minute break violation
  • There is a 14 and 11 hour rule violation
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There are a total of 3 violations on Day 2. First, there is a 14 hour rule violation from 1:00 a.m. - 2:00 a.m. Second, there is a 30 minute break violation from 8:00 p.m - midnight. And third, there is also an 11 hour rule violation from 11:00 p.m. - midnight.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty using a combination of off duty and sleeper berth time, the driver was eligible to drive for up to 11 hours starting at 10:00 a.m. on Day 1. By 2:00 a.m. on Day 2, the driver had driven 9 hours. By obtaining 10 consecutive hours off duty on Day 2, the 11 hour calculation point moved to noon on Day 2, at which point the driver had 11 hours of driving time available again. The driver violated the 11 hour rule by driving beyond the 11 hour limit between 11:00 p.m. and Midnight.

Explanation - 30 Minute Break: On Day 1, the driver was never required to take a 30 minute break because the longest stretch of on duty time during the entire day was only 6 consecutive hours. On day 2, the driver never took a minimum of 30 consecutive minutes off duty, even after remaining in the driver's seat for more than 8-hours. At 8:00 p.m. the driver was in violation of the 30 minute break provision and remained in violation for the remainder of the day.

Explanation - 14 Hour Limit: After 10 consecutive hours off duty, the driver had 14 hours available at 10:00 a.m. on Day 1. The driver reached the 14 hour limit at midnight (the 5-hour sleeper-berth period is included in the 14 hour calculation because it was less than 8 hours). Though the driver was not eligible to drive a CMV after midnight, he or she was able to continue working on duty without violation, as long as no driving took place (which was done for 1 hour). The driver violated the 14 hour rule by driving a CMV at 1:00 a.m. Then, after 10 consecutive hours off duty, the 14 hour calculation point moved to noon on Day 2, at which point the driver had 14 hours available to work again.

Next

What violation has occurred at 10:00 a.m. on Day 2?

Day 1

Day 2

  • There is a 14 hour rule violation
  • There is a 30 minute break violation
  • There is an 11 hour rule violation
  • There is no violation at 10:00 a.m.
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There is an 11 hour rule violation from 12:30 p.m. - 1:00 p.m., and a 14 hour rule violation from noon - 1:00 p.m., both on Day 2.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver had 11 hours of driving time available at 10:00 a.m. After 7 1/2 hours of driving (3 + 2 1/2 + 2), the driver entered the sleeper berth for 2 consecutive hours, making him or her eligible for the split sleeper berth provision. The driver accumulated at least 10 hours of rest using a combination of at least 8 (but less than 10) consecutive hours in a sleeper berth and another break of at least 2 (but less than 10) consecutive hours. This moves the calculation point to the end of the first of the two qualifying periods of rest, or 10:00 p.m. on Day 1. The next 11 hour calculation starts there, and the driver reached the 11 hour driving limit at 12:30 p.m. on Day 2 but still continued to drive for another 1/2 hour.

Explanation - 30 Minute Break: On both Day 1 and Day 2, the driver never spent more than 8 consecutive hours on duty or driving and therefore, no violation occurred on either day.

Explanation - 14 Hour Limit: Calculation of the 14 hour limit begins at 10:00 a.m. on Day 1. At midnight on Day 1, the driver still had 9 hours remaining because any sleeper berth period of at least 8 but less than 10 consecutive hours is excluded from the 14 hour calculation. By 4:00 a.m. on Day 2, the driver had 5 hours remaining (14 - 3 - 2 1/2 - 1 1/2 - 2 = 5). The driver then took a break of at least 2 consecutive hours, making him or her eligible for the split sleeper berth provision. This moves the calculation point to the end of the first of the two qualifying periods of rest, or 10:00 p.m. on Day 1. The next 14 hour calculation starts there, and the driver reached the end of the 14 hour duty period at noon on Day 2 and drove for 1 hour over the 14 hour limit.

Prev
Next

On what day and time does a 14 hour rule violation occur?

Day 1

Day 2

  • Day 2 at 2:00 a.m.
  • There is no 14 hour rule violation
  • Day 2 at 4:00 p.m.
  • Day 2 at 5:00 a.m.
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There is an 11 hour rule violation from 5:00 a.m. - 7:00 a.m. on Day 2.

Explanation - 11 Hour Limit: After 10 hours off duty, the driver had 11 hours of driving time available at 10:00 a.m. on Day 1. By 2:00 a.m. on Day 2, the driver had 3 hours remaining, and exceeded the limit, by 2 hours, starting at 5:00 a.m. Then, because the driver accumulated at least 10 hours of rest using a combination of at least 8 consecutive hours in a sleeper berth and another break of at least 2 consecutive hours (in this case, 8), he or she was eligible for the split sleeper berth provision. This moves the calculation point to the end of the first of the two periods of rest, or 2:00 a.m. on Day 2. Between 2:00 a.m. and 3:00 p.m., the driver had 5 hours of driving, so at 3:00 p.m. on Day 2 there were 6 hours remaining, which the driver used by 9:00 p.m. Because the driver then took at least 2 consecutive hours off duty, he or she accumulated another 10 hours of rest in two separate, qualifying periods totaling 10 hours. This moves the calculation point again, to 3:00 p.m. on Day 2, and at 11:00 p.m. on Day 2 the driver has 5 hours of driving time remaining.

Explanation - 30 Minute Break: On Day 1, the driver required a 30 minute break at 6:00 p.m. in order to continue driving. But since the driver went into the sleeper berth and stayed there for 8 hours, the requirement was no longer needed. On Day 2, the driver never stayed on duty long enough to require a 30 minute break.

Explanation - 14 Hour Limit: Calculation of the 14 hour limit begins at 10:00 a.m. on Day 1. The driver accumulates 8 hours of driving time by 6:00 p.m. before entering the sleeper berth. Because any sleeper berth period of at least 8 (but less than 10) consecutive hours is excluded from the 14 hour calculation, the driver accumulated just 13 hours by 7:00 a.m. on Day 2. The driver then met the requirements for the split sleeper berth provision, so the calculation point moves to the end of the first qualifying break, or 2:00 a.m. on Day 2. Starting from there, the driver accumulated 11 hours by 9:00 p.m. on Day 2. The driver again met the requirements for the split sleeper berth provision by getting 2 hours of rest, so the calculation point moves to 3:00 p.m. and the driver remains in compliance.

Prev
Next

What violations occurred in this example?

Day 1

Day 2

  • There is a 14 hour rule violation
  • There are no violations
  • There is a 30 minute break violation
  • There is a 14 hour rule violation as well as a 30 minute break violation
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There is a 14 hour rule violation from 5:00 a.m. - 8:00 a.m. on Day 2.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver was eligible to drive for up to 11 hours at 5:00 a.m. on Day 1. Before obtaining another 10 consecutive hour break (beginning at 9:00 a.m. on Day 2), he or she drove for only 7 hours, well within the limit.

Explanation - 30 Minute Break: All requirements for the 30 minute break provision were met. The driver never drove after being on duty for longer than 8 consecutive hours without at least 30 consecutive minutes spent off duty.

Explanation - 14 Hour Limit: After 10 consecutive hours off duty, the driver had 14 hours available at 5:00 a.m. on Day 1.

The 14 hour calculation includes:
  • All off duty time of less than 10 consecutive hours;
  • All sleeper-berth time of less than 8 hours; and
  • All on duty and driving time.

Therefore, the driver reached the 14 hour limit at 7:00 p.m. on Day 1, and the violation began when the driver drove a CMV at 5:00 a.m. on Day 2.

NOTE: Although this driver had 15½ hours off duty between 9:00 a.m. on Day 1 and 1:00 a.m. on Day 2, that off duty time was interrupted by a period of 30 minutes on duty (3:00 p.m. on Day 1). Therefore, both the 6-hour sleeper-berth period and the 9½-hour off duty period are included in the 14 hour calculation (the calculation point does not change from 5:00 a.m. on Day 1). In addition, note that the driver can legally work after reaching the 14 hour limit, but cannot drive a commercial motor vehicle.

To remain in compliance, the driver should not have gone on duty from 3:00 p.m. - 3:30 p.m. on Day 1, or should have remained off duty from 1:00 a.m. - 1:30 a.m. on Day 2, in order to get 10 consecutive hours of off duty time.

Prev
Next

On what day and time does an 11 hour rule violation occur?

Day 1

Day 2

  • Day 1 at 11:00 p.m.
  • Day 2 at 6:30 a.m.
  • Day 2 at 8:00 a.m.
  • Day 2 at Noon
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There is an 11 hour rule violation from 6:30 a.m. - 1:00 p.m., and a 14 hour rule violation from 8:00 a.m. - 1:00 p.m., both on Day 2.

Explanation - 11 Hour Limit: After 10 hours off duty, the driver had 11 hours of driving time available at 10:00 a.m. on Day 1. The driver did not have another 10 hour break (or the equivalent) until 1:00 p.m. on Day 2, so the calculation point never changes. The driver accumulated 6 total hours of driving on Day 1 and reached the 11 hour limit at 6:30 a.m. on Day 2.

Explanation - 30 Minute Break: Since the driver was never on duty beyond an 8 consecutive hour period without taking at least 30 consecutive minutes off duty, the 30 minute break provision does not apply and no violations took place.

Explanation - 14 Hour Limit: Calculation of the 14 hour limit begins at 10:00 a.m. on Day 1. At midnight on Day 1, the driver still had 8 hours remaining because any sleeper berth period of at least 8 but less than 10 consecutive hours is excluded from the 14 hour calculation. The driver reached the 14 hour limit at 8:00 a.m. on Day 2, where the violation began. To remain in compliance, the driver should have stayed in the sleeper berth for 2 hours minimum, from 4:00 a.m. - 6:00 a.m., on Day 2. This would have moved the calculation point to 11:00 p.m. on Day 1 - the end of the first of the two qualifying breaks used to obtain the equivalent of 10 hours off - and the driver would have remained in compliance with the 14 hour rule and could have continued driving until 11:30 a.m., the 11 hour limit.

Prev
Next

Which day below contains a violation?

Day 1

Day 2

  • There are no violations on either day
  • Day 1 contains at least 1 violation
  • Day 2 contains at least 1 violation
  • Both days contain at least 1 violation
Click here to look up the answer

From The CDL Manual

Logging Example #23

Day 1

Day 2

Violations: There is a 30 minute break violation from 6:00 p.m. to 7:00 p.m. on Day 1. There is also a 14 hour rule violation on Day 2 from 5:00 p.m. - 9:00 p.m.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the initial calculation point for this driver's 11 hour driving limit is 10:00 a.m. on Day 1. The driver drove 9 hours that day before taking 8 hours off duty in the sleeper berth, leaving 2 hours of driving time available at 3:00 a.m. on Day 2 (the 8 hour sleeper berth period does not result in extra driving time). The driver used those 2 hours and reached the 11 hour limit at 5:00 a.m. when he or she had to stop driving. Then the driver went off duty for at least 2 consecutive hours (8 hours off duty total) to take advantage of the sleeper berth provision. He or she accumulated at least 10 hours of rest using a combination of at least 8 consecutive hours in a sleeper berth and another break of at least 2 consecutive hours. This moves the 11 hour calculation point to the end of the first of the two qualifying breaks, or 3:00 a.m. on Day 2. Between 3:00 a.m. and 1:00 p.m. on Day 2, the driver had 2 hours of driving, so at 1:00 p.m. there were 9 hours of driving remaining (11 - 9) and the driver stayed within that limit.

Explanation - 30 Minute Break: On Day 1, the driver had been on duty since 10:00 a.m. and was required to take at least a 30 minute break before driving beyond 6:00 p.m. Therefore, the driver was in violation of the 30 minute break provision from 6:00 p.m. to 7:00 p.m. on Day 1. On Day 2, the driver was on duty for a total of 8 hours between 1:00 p.m. and 9:00 p.m. Since the driver went off duty at 9:00 p.m., exactly 8 consecutive hours after first going on duty (driving), no violation occurred.

Explanation - 14 Hour Limit: Calculation of the 14 hour limit starts at 10:00 a.m. on Day 1, but does not include the 8-hour sleeper-berth period (7:00 p.m. on Day 1 to 3:00 a.m. on Day 2) because any sleeper period of at least 8 but less than 10 consecutive hours is excluded from the 14 hour calculation. So by 5:00 a.m. on Day 2, the driver used 11 hours driving and had 3 hours remaining out of the 14 hours allowed. But at 5:00 a.m., the driver went off duty for at least 2 hours, making him or her eligible for the split sleeper berth provision. This moves the calculation point for the 14 hour limit to the end of the first of the two rest periods used to obtain 10 hours off duty, or 3:00 a.m. on Day 2. consecutive hours after 3:00 a.m. is 5:00 p.m., when this driver should have stopped driving but did not.

NOTE: Any period of off duty time less than 10 hours (such as this driver's 8 hour off duty break on Day 2) is included in the 14 hour calculation. Also note that the driver's 8 hour sleeper berth period allowed him or her to drive during the 18th and 19th hour after first coming on duty, but it did not by itself give the driver additional driving time beyond 11 hours.

To remain in compliance, the driver should have stopped driving at 5:00 p.m. on Day 2. The driver would have remained in compliance if he or she had gone off duty for 10 hours on Day 2 instead of just 8, or if he or she had spent those 8 hours in a sleeper berth.

Prev
Next

What time does a 14 hour rule violation occur?

  • At 3:00 p.m.
  • At 6:00 p.m.
  • There is no 14 hour rule violation in this example
  • At 5:00 p.m.
Click here to look up the answer

From The CDL Manual


Violations: There is a 30 minute break violation from 11:00 a.m. to 1 p.m. and again from 5 p.m. to 6 p.m.



Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver was eligible to drive for up to 11 hours beginning at 4:00 a.m. The driver drove only 6 hours, within the legal limit.



Explanation - 30 Minute Break: The driver went on duty at 4:00 a.m. and was eligible to drive during the next 8 consecutive hours until noon. By that time, a 30 minute off duty break would be required. However, the driver never went off duty within that 8 hour period. Therefore, at noon, the driver was in violation of the 30 minute break provision. Since drivers may remain on duty without a 30 minute break, there is no violation during the on duty hours of 1 p.m. to 5 p.m. However, at 5 p.m. the driver returned to driving but still never took 30 minutes off duty. As such, this driver was in violation of the 30 minute break provision again from the hours of 5 p.m. to 6 p.m. To remain in compliance, the driver should have taken a 30 minute off duty break at 10:00 a.m. This would have kept the driver in compliance for both driving periods.



Explanation - 14 Hour Limit: After 10 consecutive hours off duty, the driver had 14 hours available beginning at 4:00 a.m. The driver stopped driving a CMV upon reaching the 14 hour limit at 6:00 p.m., so there are no violations.

Prev
Next

Which day below contains at least 1 violation?

Day 1

Day 2

  • There are no violations on either day
  • Day 1 contains at least 1 violation
  • Day 2 contains at least 1 violation
  • Both days contain violations
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations:There are no violations.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver had 11 hours of driving time available at 2:00 a.m. on Day 1. The driver used those 11 hours by 3:00 p.m. when he or she entered the sleeper berth for 8 consecutive hours. Because the driver accumulated at least 10 hours of rest using a combination of at least 8 consecutive hours in a sleeper berth and another break of at least 2 consecutive hours, he or she was eligible for the split sleeper berth provision. This moves the calculation point to the end of the first of the two periods of rest, or 9:00 a.m. on Day 1. Starting the calculation from there, the driver accumulated another 11 hours of driving by 4:00 a.m. on Day 2. By 6:00 a.m. on Day 2, the driver accumulated another pair of qualifying breaks totaling at least 10 hours. This moves the calculation point again, to the end of the first of the two breaks, or 11:00 p.m. on Day 1. From there, the driver accumulated another 11 hours of driving by noon on Day 2. This pattern continued, with no 11 hour violations.

Explanation - 30 Minute Break: A 30 minute break is only required when a driver wants to drive a CMV after being on duty for longer than 8 hours without a 30 consecutive minute off duty break. On both days in this example, the driver was never on duty long enough to require a 30 minute break.

Explanation - 14 Hour Limit: Calculation of the 14 hour limit begins at 2:00 a.m. on Day 1. The driver accumulates 13 hours by 3:00 p.m. before entering the sleeper berth. Because the driver then met the requirements for the split sleeper berth provision, the calculation point moves to the end of the first qualifying break, or 9:00 a.m. on Day 1. So at 11:00 p.m. on Day 1, the driver had accumulated 6 hours (any sleeper berth period of at least 8 but less than 10 consecutive hours is excluded from the 14 hour calculation). By 6:00 a.m. on Day 2, the driver accumulated another pair of qualifying breaks totaling at least 10 hours and has not exceeded the 14 hour duty limit. This moves the calculation point again, to the end of the first of the two breaks, or 11:00 p.m. on Day 1. From there, the driver accumulated 13 of 14 hours by noon on Day 2 (any sleeper berth period of less than 8 hours is included in the 14 hour calculation). This pattern continued, with no violations.

Prev
Next

At what time does a violation occur on this log?

  • 9:00 p.m.
  • 8:00 p.m.
  • 10:00 p.m.
  • 7:00 p.m.
Click here to look up the answer

From The CDL Manual

Violations: There is a 14 hour rule violation from 10:00 p.m. - 11:00 p.m.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver had 11 hours of driving time available starting at midnight. The driver completed 9 hours of driving by 11:00 p.m. and went off duty, so there are no violations of the 11 hour rule.

Explanation - 30 Minute Break: Since the driver was never on duty longer than 8 consecutive hours, the 30 minute break provision was never a factor.

Explanation - 14 Hour Limit: After 10 consecutive hours off duty, the driver had 14 hours available at midnight. The driver used 10 of those hours by 10:00 a.m. before entering the sleeper berth for 8 consecutive hours. The 8 consecutive hour sleeper berth period is excluded from the 14 hour limit, but the 1 hour off duty period connected to that sleeper berth period is not. So the 14 hour limit was reached at 10:00 p.m., 4 hours after the end of the sleeper berth period, and the driver violated the rule by continuing to drive for another hour. To remain in compliance, the driver should have either stopped driving at 10:00 p.m., or remained in the sleeper berth from 6:00 p.m. - 7:00 p.m.

Prev
Next

Which day below contains a 30 minute break violation?

Day 1

Day 2

  • Day 2 contains at least one 30 minute break violation
  • Both days contain at least one 30 minute break violation
  • There are no 30 minute break violations on either day
  • Day 1 contains at least one 30 minute break violation
Click here to look up the answer

From The CDL Manual

Day 1

Day 2

Violations: There is a 30 minute break violation on Day 1 which occurred from 6:00 p.m. to 7:00 p.m. Then, on Day 2, there is another 30 minute break violation from 4:00 p.m. until 9:00 p.m. as well as an 11 hour rule violation from 4:00 p.m. - 9:00 p.m. and a 14 hour rule violation from 7:00 p.m. - 9:00 p.m.

Explanation - 11 Hour Limit: After 10 consecutive hours off duty, the driver had 11 hours of driving time available at 10:00 a.m. on Day 1. After driving 8 hours (3 + 2 + 3), the driver took 8 consecutive hours in the sleeper berth, which, combined with the earlier 2 consecutive hours in the sleeper from 5:00 p.m. to 7:00 p.m. on Day 1, made the driver eligible for the split sleeper berth provision. This moves the 11 hour calculation point to the end of the first of the two qualifying breaks, or 9:00 p.m. on Day 1. Between 9:00 p.m. on Day 1 and 8:00 a.m. on Day 2, the driver had 3 hours of driving, so at 8:00 a.m. there were 8 hours remaining (11 - 3), but he or she continued to drive for an additional 5 hours, after reaching the 11 hour limit at 4:00 p.m.

Explanation - 30 Minute Break: On Day 1, the driver remained on duty for more than 8 consecutive hours. While remaining on duty for longer than 8 consecutive hours is perfectly legal, the driver may not operate a CMV after being on duty for more than 8 consecutive hours unless a 30 minute break is taken. In the Day 1 example, the driver didn't meet that requirement until being on duty for 9 hours (1 hour beyond the limit), thereby violating the 30 minute break provision from 6:00 p.m. to 7:00 p.m. The driver also failed to take a 30 minute break on Day 2. Since the driver was on duty (driving) for more than 8 hours beginning at 4:00 p.m., all drive time after 4:00 p.m. was in violation of the 30 minute break provision.

Explanation - 14 Hour Limit: After 10 consecutive hours off duty, the driver had 14 hours available at 10:00 a.m. on Day 1. The driver reached the 14 hour limit at midnight (the 2 hour sleeper berth period is included in the 14 hour calculation because it is less than 8 hours). The driver then entered the sleeper berth for 8 consecutive hours and took advantage of the split sleeper berth provision. This moves the 14 hour calculation point to 9:00 p.m. on Day 1, the end of the first of the two qualifying breaks. Counting forward from there (and excluding the 8-hour sleeper period), the driver had 11 hours remaining as of 8:00 a.m. on Day 2. Those 11 hours were used up by 7:00 pm

Prev
Next

Is the below example a completed 34 hour restart?

Day 1

Day 2

  • No, the driver didn't complete two rest periods between 1:00 a.m. and 5:00 a.m.
  • No, the driver didn't spend enough time off duty to complete the restart
  • Yes, the restart has been completed
  • None of these answers are correct
Click here to look up the answer

From The CDL Manual

Day 1





Day 2







Explanation - 34 Hour Restart: In this example, the 34 hour restart has been completed successfully. The driver took 34 consecutive hours off duty from 1:00 a.m. on Day 1 until 5:00 a.m. on Day 2. Not only does this satisfy the 34 hour consecutive break requirement, but it also satisfies the two required break periods between 1:00 a.m. and 5:00 a.m. At 5:00 a.m. on Day 2, the drivers 34 hour break was completed and his/her 70 hour limit would reset.

Prev
Next

Is the below example a completed 34 hour restart?

Day 1

Day 2

  • No, the driver didn't spend enough time off duty to complete the restart
  • Yes, the restart has been completed
  • None of these answers are correct
  • No, the driver didn't complete two rest periods between 1:00 a.m. and 5:00 a.m.
Click here to look up the answer

From The CDL Manual

Day 1





Day 2






Explanation - 34 Hour Restart: This example shows a 34 hour restart which is incomplete. While the driver took a total of 34 hours off duty from 4:00 a.m. on Day 1 until 4:00 p.m. on Day 2 (total of 36 hours off duty) the driver still did not meet the requirements. Two rest periods must be taken between the hours of 1:00 a.m. to 5:00 a.m. and in this example, only one rest period during those hours were completed (Day 2). This driver is not necessarily in violation of any rules, but he/she still must count back the previous 8 days when calculating the 70 hour limit as the 34 hour break did not reset the 70 hour limit.

Prev
Next

As a way to maximize all time available, you should always do the following:

  • All of these answers are correct
  • Know where your breaks will be taken along your routing
  • Plan ahead for unexpected delays
  • Know where you will fuel before you begin your trip
Click here to look up the answer

From The CDL Manual

Plan Your Trip

While proper trip planning has always been important, it's even more important while driving with an EOBR. Let's face it, drivers weren't exactly honest driving with paper logs. If they didn't plan a trip correctly and couldn't make their pickup or delivery on time, the problem could be easily resolved by lying on the logbook. Not only is this practice illegal, but it's nearly impossible to do on electronic logs. Before you accept a load, you should plan out all of the details of your trip including the following:

  • Know where you will fuel.
  • Know where you will take your breaks.
  • Plan your route and be sure you have the correct directions to each location you will be going to.
  • Schedule an ETA for your arrival at your destination.
  • If your trip will take longer than 1 day, plan out each day of your trip.
  • Leave yourself some cushion room in case of a road closure, unexpected traffic, a weather event, etc.
    • If you can make your trip safely and legally but you don't have a comfortable cushion time, inform your dispatcher about the situation before taking the load.
Prev
Finish
Please select an option
[3,4,2,1,2,4,3,1,3,2,3,4,1]
13

Join Us!

We have an awesome set of tools that will help you understand the trucking industry and prepare for a great start to your trucking career. Not only that, but everything we offer here at TruckingTruth is 100% free - no strings attached! Sign up now and get instant access to our member's section:
High Road Training Program Logo
  • The High Road Training Program
  • The High Road Article Series
  • The Friendliest Trucker's Forum Ever!
  • Email Updates When New Articles Are Posted

Apply For Paid CDL Training Through TruckingTruth

Did you know you can fill out one quick form here on TruckingTruth and apply to several companies at once for paid CDL training? Seriously! The application only takes one minute. You will speak with recruiters today. There is no obligation whatsoever. Learn more and apply here:

Apply For Paid CDL Training

About Us

TruckingTruth was founded by Brett Aquila (that's me!), a 15 year truck driving veteran, in January 2007. After 15 years on the road I wanted to help people understand the trucking industry and everything that came with the career and lifestyle of an over the road trucker. We'll help you make the right choices and prepare for a great start to your trucking career.

Read More

Becoming A Truck Driver

Becoming A Truck Driver is a dream we've all pondered at some point in our lives. We've all wondered if the adventure and challenges of life on the open road would suit us better than the ordinary day to day lives we've always known. At TruckingTruth we'll help you decide if trucking is right for you and help you get your career off to a great start.

Learn More